# SDR 97UAL900647

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lense
- Condition: Broken
- Location: 4l Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH AT DOOR 4L HAS BROKEN LENS.  REPLACED LENS, OPS CHECK OK.
